MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG SPRUNG RESERVOIR SET W/DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG SPRUNG RESERVOIR SET W/DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT
Model Number FV046T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 08/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a sprunr reservoir (#fv146t) was implanted during a procedure performed on (b)(6) 2023.According to the complainant, the shunt system showed an under-drainage.The patient underwent a revision procedure performed on (b)(6) 2024.The complainant device has returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 54 years.Weight: 107 kgs.Height: 179 cm.Gender: male.Same event as # reported herein.
 
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant damage of the sprung reservoir were determined.Permeability test: a permeability test has shown that all components are permeable.Results: based on our investigation results, we cannot determine functional deviations or other abnormalities in the product.How the abovementioned functional impairment occurred is not clear to us at the time of examination.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
SPRUNG RESERVOIR SET W/DISTAL CATHETER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key20245659
Report Number3004721439-2024-00289
Device Sequence Number7365581
Product Code JXG
UDI-Device Identifier04041906131395
UDI-Public4041906131395
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV046T
Device Catalogue NumberFV046T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale
Patient Weight107 KG